# SDR C2XA09IA102

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 145151
- Aircraft time: 24,045 hours, 17,833 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Part number: 7010133
- Part serial: 99044479
- Condition: Malfunctioned
- Location: Right
- Part time: 24,045 hours, 17,833 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2228, THE CREW REPORTED THAT THE FIRST OFFICERS HDG WAS OFF MORE THAN 6 DEGREES.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLUX DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
